# SDR CALA2024082600493

- Difficulty date: August 22, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N23707
- Make and model: Boeing 737724
- Aircraft serial: 28768
- Aircraft time: 79,452 hours, 28,929 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: 149A75522
- Condition: Inflt Separation
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

PDA 1 PANEL 194BR RIGHT SIDE AFT OF W/W DEPARTED AIRCRAFT. ARRIVED FROM EWR. REF LOG 9015927 PANEL IS 194CR; PART NUMBER 149A7552-2 INSTALLED AFT WING TO BODY FAIRING PANEL 194CR IAW 53-51-21 PARTS USED:  29-5351-3-0028,QTY :1 ADD EMP:401055
